Katedra Matematyki Obliczeniowej - lista publikacji
Nadjednostka:
1-14 z 14.
2025
14.
Maciej Capiński, Bernd Krauskopf, Hinke M. Osinga, Piotr Zgliczyński
Characterising blenders via covering relations and cone conditions, Journal of Differential Equations vol. 416 (2025), 768–805
13.
Amadeu Delshams, Piotr Zgliczyński
Polynomial normal forms for ODEs near a center-saddle equilibrium point, Journal of Differential Equations vol. 436, Paper No. 113268 (2025), 67
12.
Anna Gierzkiewicz-Pieniążek, Rodrigo G Schaefer, Piotr Zgliczyński
No Infinite Spin for Partial Collisions Converging to Isolated Central Configurations on the Plane, Communications in Mathematical Physics vol. 7, Paper No. 158 (2025), 45
11.
Matheus Cheque Bortolan, Piotr Kalita, Jose Valero Cuadra, Martiza Almeida Brito
Maximal attractors for multivalued semiflows, Revista Matematica Complutense (2025), available online
10.
9.
Michał Lipiński, Konstantin Mischaikow, Marian Mrozek
8.
Jonathan Ariel Barmak, Marian Mrozek, Thomas Wanner
7.
Matheus Cheque Bortolan, Piotr Kalita, Jose A. Langa, Rafael de Oliveira Moura
6.
5.
Gábor Benedek, Tibor Krisztin, Robert Szczelina
4.
3.
Ruben Caballero Toro, Piotr Kalita, Jose Valero Cuadra
2.
Juan Garcia-Fuentes, Piotr Kalita, Jose A. Langa, Antonio Suarez
1.
Mateusz Przybylski, Marian Mrozek, Jim Wiseman